Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

PusiKuracAcne

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About PusiKuracAcne

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    California

Recent Profile Visitors

817 profile views
  1. Yeah everytime you pop a pimple, swelling will occur. Sometimes small, sometimes big, but eventually it will go down. If you popped it properly, then it will smooth out and no more pimple. If you popped it wrong, it won't go down all the way, remain red/pink and soon, a new even biiger pimple will return. When popping a pimple make sure you squeeze till you hear/feel a pop. That means that the deep bacteria has surfaced and the pimple will eventually disappear. If you don't hear/feel a pop,
  2. wow hahah this post made me laugh. Not only did you "accidently" take one, but you "accidently" took 2? I don't even know you accidently take one a FEW MINUTES after taking your recommended dose. I'm sure by "accident" you meant on purpose because you probably thought it would speed up your acne clearing process. You don't have to lie . ANyways, so basically you just took 120MG of Accutane in one instant, which is 40 more than the maximum accutane dosages can go. I hope your liver can handle
  3. I know... I don't like generic either. I thought what I was getting perscribed before was name brand, then on the last perscription bottle I got form before, it said in ( ) "Generic. I almost threw up practically. Generic = cheap and unsatisfying. But what is odd is the tablets I have now are Brand Named. Not generic, I asked lol. But we'll see if it works just ask good, if it doesn't I'll be really sad.
  4. wait, I have a question. From how the FAQ is, it seems as if Minocycline is the 1st step, where Tetrocycline is the last. My doctor perscribed me Tetrocycline and when that didn't work, he perscribed me Minocycline. Is that right? Also, my doctor never said anything about waiting 30 minutes before going to bed and he said I could eat before during or after taking the pill. I didn't have to wait like I did with Tetrocycline. Should I be concerned that my doctor's advice is so different?!? A
  5. Okay so the beginning of this year my doctor put me on Minocycline 100MG Capsules and my face cleared up like heaven and I was so happy and content to the point where I didn't even have to use BP anymore, then I went off of it for a long time till now and of course my face is now broken out way worse than it was before I even was on that, but whatever. So now I go back and the Minocycline is now in tablet formation and not capsule. I'm quit concerned because I wanted the same pills that made m
  6. So you only take it once a day? I take it twice, well before I went off of it, I took it twice a day morning and night, but it was very hard for me to keep the schedule fixed and my times were very uneven yet my face still cleared up to the image of perfection! hahaah so I don't think the time really matters that much lol.
  7. Okay so all of you have official scared me, great. I already took minocycline pill this morning and night and my daily dose of Accutane. I thought that since it's only 10mg accutane, that that would make the side-effects of using both drugs less visible and yeah I didn't notice my accutane box saying anything about the mix of the two... So I think I'm going to get off of Accutane and go on Minocycline. Take it till my face completely clears, then go back on Accutane so hopefully I won't have t
  8. Wait... Accutane gives people indents in their skin? Oh gosh... that's the one thing I'm trying to avoid out of anything else. Those are permenant! By indents you mean Craters, right? Yeah you definitely have to get surgery for those or else they are permanent. It makes me so nervous because i have about 1 or 2 craters, but if Accutane gives me more, I don't want to take accutane because Craters make faces look HORRIBLE even when you don't have acne anymore. When you see craters, you just kn
  9. Okay so a while ago, I was on Minocycline and it worked like heaven on my skin. I had no side effects, no more breakouts and the devils called cysts were also gone. I stopped taking it when I went on a vacation for a few months and didn't bother continuing my perscription because I was lazy, oops! So recently my face has broken out like a nightmare and a half. Way worse than it was before I was even on Minocycline and now I'm sad. So I went to doctor got perscription for Accutane 10mg because
  10. really? I tried it and really really wanted it to work. I loved all the steps, but I think Salicylic acid breaks out my face. It sucks so bad because I really wanted this to work. I think the moisturizer is freaking amazing! I never used somethign so gooood before. Maybe I should give it a try again, just after a few days my skin breaks out like no tomorrow and I get scared and stop using it lol.
  11. you know what, I think the same thing! A while ago, like a year ago or so, I would notice that the more I masturbate, the more I break out the next morning. So, I went on a few weeks of no-masturbation and didn't break out, but these kind of um routine... is quite impossible. I guess once a week instead of 1-2 times a day is still okay... but yes, I do think masturbation has something to do with how much one breaks out.
  12. Hey haha I'm actually going to do the same exact routine this month, so we'll see how it goes and I'll tell you about it. I assume, since it is low dose, the side-affects would be less severe than if it was in high dosages. ha I have your same desire, but since I'm male, I don't wear make-up at all, so being able to leave the house without bright red bumps on my face, is a dream come true. We'll see how this works.
  13. UM... the heck, the same exact thing happened to me, but old pictures I was looking at were from like 2006, my graduation and my skin was PERFECT. Well, as perfect as it has ever been and during that time, I didn't see derms or use oral medication and I think I was using some unknown acne kit um... "University Medfical Severe Acne" something like that haha and before since like 7th grade I had sevre acne, then it all cleared up magically and now it's I htink worse, than it was when I started ge
×